# SDR VNAA2009102800010

- Difficulty date: October 23, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 11,873 hours, 11,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 110049
- Part serial: 20621
- Condition: Discharged
- Location: Cabin
- Part time: 11,873 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED IN SRQ THE LEFT CABIN LOWER EXIT SIGN INOP.  MAINTENANCE TESTED USING THE AIRCRAFT MAINTENANCE MANUAL AND FOUND NR 4 EPSU BAD.  MAINTENANCE REMOVED AND REPLACED NR 4 EPSU.  MAINTENANCE CHECKED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL AND RETURNED THE AIRCRAFT TO SERVICE.
